10.1002/(sici)1096-8628(19980413)76:5<428::aid-ajmg12>3.0.co;2-o
Doi:
10.1002/(sici)1096-8628(19980413)76:5<428::aid-ajmg12>3.0.co;2-o
Title:
A multivariate logistic model (MLM) for analyzing binary family data
Author:
Karunaratne, P. Mahinda; Elston, Robert C.
Year: 1998
Month: 04
Day: 13
Volume: 76
Issue: 5
First_page: 428
Last_page: 437
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: 273b19cdb6c991c22530c7914e6cefbc
Filesize: 139374
Timeadded: 2014-08-31 02:44:53
Journalid: 1083
Original Link: https://www.wenrao.com/i/2RzpYuysYGRnwFtsV
下载榜